MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. NUOSS CANCELLOUS; OSTEOGUIDE ANORGANIC BONE MINERAL PRODUCTS

COLLAGEN MATRIX, INC. NUOSS CANCELLOUS; OSTEOGUIDE ANORGANIC BONE MINERAL PRODUCTS
Lot Number BM2CU15K1
Health Effect - Clinical Code Inflammation (1932)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced swelling within 24 hours of procedure, no infection was observed.The patient received antibiotics, pain medication and mouthwash.The symptoms subsided within 1 week.

Brand Name
NUOSS CANCELLOUS
Common Device Name
OSTEOGUIDE ANORGANIC BONE MINERAL PRODUCTS
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key7148264
Report Number2249852-2017-00023
Device Sequence Number11288641
Product Code NPM
UDI-Device Identifier00614950007516
UDI-Public00614950007516
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K043034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date11/30/2018
Device Lot NumberBM2CU15K1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2017
Initial Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;